Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

COPD, leg shaking, dizziness, diabetic, falling oxygen levels. Treatment?

My father in-law is 80. He was recently diagnosed with COPD , is on oxygen . He has sudden episodes where his legs start shaking and he falls. Other times, he is perfectly fine and walks without a cane. We have checked his oxygen levels, always in the 90 s when these episodes happen. He is a diabetic and we have checked is blood sugar again normal. I just need some idea what to ask the doctor to test. He was just in the hospital and had numerous test done and nothing appears to be wrong.
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response

Your father-in-law needs a neurological examination with the neurologist as he has got syncope with prior-signs of convulsion.

He should consult a cardiologist to exclude the cardiac causes of syncope.

Thank you.
Answered: Tue, 1 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor